Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnancy suffered miscarriage, cramping and bleeding. What can I do?

I was 10 weeks pregnant and suffered a miscarriage this past friday. I did an ultrasound on Monday and the doctor said everything had passed. Since then i have had some cramping am still bleeding , which i have been told is normal. One problem that is not decreasin with the days is my back pain . When ever i sit i experience really sharp lower back pains. Is this normal and how long will it last?
Asked On : Thu, 13 Mar 2014
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response

The pain in back is due to vitiated Apan Vayu . This vayu vitiated because of the miscarriage and excessive bleeding.If you could send me your USG report it would be easy for me to prescribe medicine in ayurveda . For the time being you can take Dashmoola arishta 3tsf after meals with equal amount of water twice daily it will help your improvement. To counter part apan vayu apply mahanarayan taila on your back and lower abdomen. For further querrie do contact me on
Answered: Tue, 15 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor